Alert archive / Minnesota / Tornado Warnings in 2022

Tornado Warning 28, NWS Grand Forks, ND

June 24, 2022Mahnomen County, Polk County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jun 24, 2022, 9:00 PM CDT for Mahnomen County, Polk County, Minnesota. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 9:00 PM CDT (02:00 UTC)
Expired
Jun 24, 2022, 9:32 PM CDT
In force
32 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mahnomen County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 115 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:01 PM CDTTSTM WND GST 594 Sse Mahnomen, MNPEAK WIND MEASURED AT THE MNDOT RWIS ON HIGHWAY 59.
Jun 24, 9:01 PM CDTTSTM WND GST 594 Sse Mahnomen, MNPEAK WIND MEASURED AT THE MNDOT RWIS ON HIGHWAY 59.
Jun 24, 9:16 PM CDTTORNADO 13 Wsw Naytahwaush, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN AS IS TRACKED EAST NORTHEASTWARD ACROSS NORTH TWIN LAKE AND THE COMMUNITY OF NAYTAHWAUSH, ENDING AROUND 1 ENE OF TOWN BY 923 PM CDT. THE TORNADO SNAPPED OR UPROOTED NUMEROUS PINE, POPLAR, AND OA
Jun 24, 9:16 PM CDTTORNADO 13 Wsw Naytahwaush, MNTHIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN AS IS TRACKED EAST NORTHEASTWARD ACROSS NORTH TWIN LAKE AND THE COMMUNITY OF NAYTAHWAUSH, ENDING AROUND 1 ENE OF TOWN BY 923 PM CDT. THE TORNADO SNAPPED OR UPROOTED NUMEROUS PINE, POPLAR, AND OA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:40 PM CDTSevere Thunderstorm WatchSPC9 hr
Jun 24, 7:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2022-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2022-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

560 
WFUS53 KFGF 250200
TORFGF
MNC087-119-250245-
/O.NEW.KFGF.TO.W.0028.220625T0200Z-220625T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Forks ND
900 PM CDT Fri Jun 24 2022

The National Weather Service in Grand Forks has issued a

* Tornado Warning for...
  Southeastern Polk County in northwestern Minnesota...
  Mahnomen County in northwestern Minnesota...

* Until 945 PM CDT.
    
* At 900 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over northwestern White Earth Nation, or 35 miles north
  of Detroit Lakes, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Beaulieu around 905 PM CDT.
  Naytahwaush and Island Lake in Mahnomen County around 920 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Mahkonce, Pine Bend and Roy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4722 9598 4747 9602 4755 9555 4725 9555
TIME...MOT...LOC 0200Z 267DEG 28KT 4734 9587 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
653 
WWUS53 KFGF 250215
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
915 PM CDT Fri Jun 24 2022

MNC087-119-250245-
/O.CON.KFGF.TO.W.0028.000000T0000Z-220625T0245Z/
Polk MN-Mahnomen MN-
915 PM CDT Fri Jun 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN POLK AND EASTERN MAHNOMEN COUNTIES...
    
At 915 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northwestern White Earth Nation, or 31 miles north
of Detroit Lakes, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Mahkonce, Naytahwaush and Roy Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4723 9587 4747 9587 4755 9555 4725 9555
TIME...MOT...LOC 0215Z 291DEG 17KT 4728 9577 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
025 
WWUS53 KFGF 250232
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
932 PM CDT Fri Jun 24 2022

MNC087-119-250242-
/O.CAN.KFGF.TO.W.0028.000000T0000Z-220625T0245Z/
Polk MN-Mahnomen MN-
932 PM CDT Fri Jun 24 2022

...THE TORNADO WARNING FOR SOUTHEASTERN POLK AND EASTERN MAHNOMEN
COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Minnesota. A Severe Thunderstorm Watch also remains in
effect until 300 AM CDT for northwestern Minnesota.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 4723 9587 4747 9587 4755 9555 4725 9555
TIME...MOT...LOC 0229Z 267DEG 28KT 4729 9558 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 7:51 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 24, 7:51 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
751 PM CDT Fri Jun 24 2022

.UPDATE...
Issued at 734 PM CDT Fri Jun 24 2022

Well developed QLCS has finally propagated to the east from its
stationary position over the Devils Lake basin earlier this
afternoon. It has resulted in wind gusts measured up to 88 mph,
a few brief tornadoes mainly embedded within converging
boundaries, hail, and flooding. A displaced outflow boundary
trackable on radar is very apparent, of which will likely hold
dust which has a history of decreasing visibility under 1 mile bringing
its own impacts. This QLCS is still tapping into moist, very
unstable air mass to its south and east. And with sufficient
available shear, organized convection is expected to last through
the evening into Minnesota.

With this expectation, an additional Severe Thunderstorm Watch
has been issued for southern Valley into west- central and
northwest MN. This QLCS still holds potential for severe weather
including gusty winds over 70 mph, hail, and possibly some
embedded tornadoes as propagates to the east/southeast into this
evening. Flooding may also continue, however may not be as much of
a concern as before with heavy rainfall rates progressing quicker
than early in the afternoon.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 322 PM CDT Fri Jun 24 2022

Convection will be the main headache for the period.

Southwesterly flow aloft will continue to bring some weak vorts
into the region this afternoon and tonight, but the main upper low
will be to our northwest until tomorrow. The warm front has lifted
into northeastern ND, with rich moisture and instability across
most of the CWA. Storms have been firing near the warm front
across northeastern ND and northwestern MN, with the somewhat
limited (25-35 kts) of deep layer shear, storms have been a bit
messy and only briefly organized. However, there continues to be
plenty of instability with updrafts firing, and severe threat will
remain through this evening.

Later on this evening, the surface low currently over central SD
and cold front over northwestern ND will push eastward into our
CWA. CAMs have the storms that have so far been pretty slow moving
along the warm front, accelerate and push eastward by midnight.
Think at this point the messy convection with sporadic hail
threat will become more of an organized MCS, with damaging winds
the main headache. Severe storms will push eastward out of our
region by tomorrow morning.

Impacts will be a lot less tomorrow as the main upper low moves
across southern Manitoba. Some showers and thunderstorms will be
continuing near the international border as we get some good lapse
rates with warm air at the surface and colder mid levels. However,
no severe storms are expected with this activity. Cold air
advection will bring drier and more stable air into the region,
along with temps back into the 60s and 70s along with blustery
northwest surface winds.

.LONG TERM...(Sunday through Friday)
Issued at 322 PM CDT Fri Jun 24 2022

Sunday through Tuesday...Northwesterly flow aloft for the early
part of the period, with cooler than average temperatures on
Sunday warming up for the start of the work week as the upper low
pulls away from the Northern Plains. Lingering showers along the
northern border as cold upper temps continue for a bit longer on
Sunday, then a bit of a break before the next reinforcing
shortwave Monday night/Tuesday morning.

Wednesday through Friday...Upper flow becomes more west to
southwesterly during this period, although predictability is
pretty low. There will be several weak shortwaves moving through,
but not much signal in the ensembles for any large variations
from climo. With low predictability and an active short term,
will keep the blended solution of periodic low precip chances and
near seasonal temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 734 PM CDT Fri Jun 24 2022

Widespread thunderstorms continue across the area through 06 UTC,
including the potential for severe thunderstorms. Impacts are
likely around TAF sites, mainly from erratic gusty winds over
30kt, lightning, and decreased visibility from heavy rainfall and
blowing dust.

After convection, there is the expectation for low level moisture
to contribute to MVFR CIGs at some sites. Gusty winds are also expected
tomorrow.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...CJ
SHORT TERM...JR
LONG TERM...JR
AVIATION...CJ
Hazardous weather outlook, Jun 24, 4:35 AM CDT, 16 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
435 AM CDT Fri Jun 24 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-250945-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
435 AM CDT Fri Jun 24 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across much of eastern
North Dakota and west-central and northwest Minnesota. The main
hazards will be large hail up to 2 inches and damaging wind gusts
of 70 to 75 mph. Isolated tornadoes are also possible. Storms
will initially be more scattered and capable of producing all
hazards, but will eventually form into a line that will carry all
hazards as well. Localized flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

In the hours before

Local storm report, Jun 24, 8:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     6 SW WARREN             48.13N 96.86W
06/24/2022  M54 MPH          Polk               MN   MESONET

            PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.

&&

GREGORY.GUST
Special weather statement, Jun 24, 8:09 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
809 PM CDT Fri Jun 24 2022

MNZ002-003-022-023-027>030-NDZ039-053-250145-
West Becker MN-East Becker MN-Mahnomen MN-Clay MN-
South Clearwater MN-Norman MN-Wilkin MN-West Otter Tail MN-
Richland ND-Cass ND-
809 PM CDT Fri Jun 24 2022

...Strong thunderstorms will impact portions of Clay, eastern Norman,
northwestern Otter Tail, northwestern Wilkin, Mahnomen, western
Becker, southwestern Clearwater, southeastern Cass and north central
Richland Counties through 845 PM CDT...

At 808 PM CDT, Doppler radar was tracking a gust front assocaited
with strong thunderstorms along a line extending from near Gary to
near Kragnes to Chaffee. The gusty winds will be ahead of
the rain along the gust front. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Gary, Ranum and Oakport around 810 PM CDT.
  Waukon and Averill around 815 PM CDT.
  Glyndon, Faith and Durbin around 820 PM CDT.
  Mahnomen around 825 PM CDT.
  Muskoda and Davenport around 830 PM CDT.

Other locations impacted by these storms include Moorhead Airport,
Casselton Airport and West Argusville.

This includes the following highways...
 Interstate 29 between mile markers 42 and 79.
 Interstate 94 in North Dakota between mile markers 323 and 352.
 Interstate 94 in Minnesota between mile markers 1 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and southeastern North Dakota. A Severe
Thunderstorm Watch also remains in effect until 300 AM CDT for
northwestern and west central Minnesota...and southeastern North
Dakota.

&&

LAT...LON 4667 9598 4650 9705 4686 9743 4713 9679
      4750 9629 4750 9620 4722 9540
TIME...MOT...LOC 0108Z 302DEG 33KT 4739 9621 4697 9667 4679 9735

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 24, 8:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
822 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 N HUNTER              47.24N 97.22W
06/24/2022  E1.00 INCH       Cass               ND   TRAINED SPOTTER

&&

GREGORY.GUST
Special weather statement, Jun 24, 8:24 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
824 PM CDT Fri Jun 24 2022

MNZ002-NDZ030-039-250200-
Norman MN-Traill ND-Cass ND-
824 PM CDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of western Norman,
northeastern Cass and southeastern Traill Counties through 900 PM
CDT...

At 824 PM CDT, trained weather spotters reported a strong
thunderstorm over Blanchard, or 35 miles northwest of Fargo, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Kelso and Hillsboro around 835 PM CDT.
  Grandin around 840 PM CDT.
  Halstad and Hendrum around 855 PM CDT.

Other locations impacted by this storm include American Crystal
Sugar.

This includes Interstate 29 between mile markers 88 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and southeastern North Dakota.

&&

LAT...LON 4717 9727 4742 9731 4750 9674 4717 9672
TIME...MOT...LOC 0124Z 265DEG 31KT 4732 9719

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 24, 8:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     3 NE TOKIO              47.96N 98.77W
06/24/2022                   Benson             ND   PUBLIC

            LARGE TREE BRANCHES DOWN AT BLACK TIGER BAY.

&&

GREGORY.GUST
Local storm report, Jun 24, 8:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
857 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     3 S GRAND FORKS         47.87N 97.06W
06/24/2022                   Grand Forks        ND   NWS EMPLOYEE

            LARGE 4 TO 8 INCH DIAMETER TREE BRANCHES AND LIMBS BROKEN
            DOWN AROUND SOUTH GRAND FORKS.

&&

GREGORY.GUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:07 PM CDTSevere Thunderstorm Warning Destructive damage threatFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau53 min
Jun 24, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFNorman, Polk64 min
Jun 24, 7:32 PM CDTTornado WarningFGFKittson, Marshall, Roseau43 min
Jun 24, 7:53 PM CDTSevere Thunderstorm Warning Destructive damage threatFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau67 min
Jun 24, 8:09 PM CDTSpecial Weather StatementFGFBecker, Clay, Mahnomen, Norman36 min
Jun 24, 8:10 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFClearwater, Mahnomen, Norman, Polk, Red Lake65 min
Jun 24, 8:36 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman, Otter Tail, Wilkin54 min
Jun 24, 8:43 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Hubbard, Mahnomen, Marshall, Pennington and 2 more62 min
Jun 24, 8:52 PM CDTTornado WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake38 min
Jun 24, 9:24 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBecker, Clay, Clearwater, Mahnomen, Otter Tail, Wilkin66 min
Jun 24, 9:25 PM CDTTornado WarningFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Pennington50 min
Jun 24, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Lake of the Woods, Marshall, Roseau56 min
Jun 24, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Clearwater, Hubbard, Mahnomen67 min
Jun 24, 9:54 PM CDTAreal Flood AdvisoryFGFClay6 hr
Jun 24, 9:55 PM CDTTornado WarningFGFBecker, Hubbard, Otter Tail, Wadena50 min
Jun 24, 10:03 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena57 min
Jun 24, 10:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Lake of the Woods, Roseau34 min
Jun 24, 10:29 PM CDTTornado Warning Tornado observedFGFBecker, Hubbard, Otter Tail, Wadena46 min
Jun 24, 10:39 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBeltrami, Hubbard36 min
Jun 24, 10:59 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena46 min
Jun 24, 11:02 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin58 min
Jun 24, 11:30 PM CDTSevere Thunderstorm WarningFGFBecker, Grant, Otter Tail, Wadena60 min
Jun 24, 11:43 PM CDTFlash Flood WarningFGFOtter Tail5 hr
Jun 25, 9:51 AM CDTRiver Flood WarningFGFPolk35 hr

Nearby

Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.